# SDR DLL14962016

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1228
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION OF LIGHT TRACK LT SIDE FROM L2 DOOR AFT ILLUMINATES FOR ONLY A SHORT PERIOD DURING TEST.  REPLACED RACK AND BATT PACK, CHKS GOOD.
